# SDR CA151217011

- Difficulty date: October 26, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 10,905 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Bearing
- Part number: 704A33651269
- Condition: Rough
- Location: Hyd Pump Drive
- Part time: 513 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT AIRFRAME HRS 10363.6,  PUMP SUPPORT ASSY WAS INSTALLED TO UPGRADE THE ACFT TO POST MOD 079568 STATUS.  PRIOR TO INSTALLATION THE BEARING WAS INSPECTED AND GREASED TO ENSURE IT WAS FIT FOR SERVICE.   NOTED THAT DURING THE TACTILE CHECK IT FELT ROUGH.  THE BEARING HAS SUBSEQUENTLY BEEN SENT TO FOR EVALUATION. WE ARE AWAITING THE FINAL ANALYSIS FROM FRANCE ON THE BEARING.  NOTE THE BEARING HAD NOT BEEN GREASED DURING THE 513.4 HRS IAW THE MSM. A SMALL AMOUNT OF GREASE WAS NOTED ON THE DECK DURING THE FIRST 20 HRS OF SERVICE I WOULD CONSIDER THIS NORMAL.
